# SDR UPS99828535

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 55 FRAME IS CRACKED AT LONG 24R.  CUT OUT DAMAGED SECTION AND REPAIRED FRAME IAW SR DWG 0853008 AND SRM 53-2-0.
